Strict convexity of the singular value sequences

Aupetit, Bernard and Makai, ifj. Endre and Zemánek, Jaroslav: Strict convexity of the singular value sequences. Acta scientiarum mathematicarum, (62) 3-4. pp. 517-521. (1996)

[img] Cikk, tanulmány, mű
math_062_numb_003_004_517-521.pdf
Hozzáférés joga: Campus

Download (857kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1996
Volume: 62
Number: 3-4
Page Range: pp. 517-521
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 521. p.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:40
URI: http://acta.bibl.u-szeged.hu/id/eprint/15633

Actions (login required)

View Item View Item